# SDR ERAA098195

- Difficulty date: June 22, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N133EH
- Make and model: Bolkms BO105S
- Aircraft serial: 598
- Aircraft time: 12,520 hours
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Transmitter
- Part number: VT044
- Part serial: 794
- Condition: Cracked
- Location: Fuel Quantity
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL PROBE FLOAT STICKS.  FOUND CASE CRACKED.  REPLACED CASE ASSY.  UNIT THEN FUNCTIONALLY TESTED GOOD.
